# SDR ARWA20060704

- Difficulty date: July 8, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 79,630 hours, 26,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Te Flap
- Component: Te Flap
- Component part number: 5641970505
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK INSPECTION THE FOLLOWING WAS FOUND; LT OUTBOARD WING FLAP STATION XW 219, LT HINGE BASE FITTING CRACK.  REMOVED LEFT O/B WING FLAP ASSEMBLY IN ACCORDANCE WITH M/M 27-51-2.  INSTALLED LT OUTBOARD WING FLAP ASSY IN ACCORDANCE WITH M/M 27-51-2.  PERFORMED ADJUSTMENT AND TEST IN ACCORDANCE WITH M/M 27-50-0, FOUND NORMAL.
